{{ $t("message.ADVERTISEMENT") }}
{{ $t("message.AD_EXPIRE_DATE") }}{{ad01_expire_date}}
{{ $t("message.ADVERTISEMENT") }}
{{ $t("message.AD_EXPIRE_DATE") }}{{ad02_expire_date}}
Art
J-GLOBAL ID:201102154662138646   Reference number:11A0215748

Computer aided knot theory using Mathematica and MathLink

MathematicaとMathLinkを用いたコンピュータ支援結び目理論
Author (2):
Material:
Volume: 11  Issue:Page: 945-954  Publication year: 2002
JST Material Number: O3787A  ISSN: 0218-2165  Document type: Article
Country of issue: Other (ZZZ)  Language: ENGLISH (EN)
Terms in the title (3):
Terms in the title
Keywords automatically extracted from the title.

Return to Previous Page